# SDR SCNA20251023406

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,645 hours, 18,929 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Condition: Faulted
- Location: Flt Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT LOCK SOLENOID OF AUTOMATIC EMERGENCY EXIT DOOR RH / FWD SIDE NOT WORKING CORRECTLY.  OPEN
